# SDR CALA2025010701835

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N27256
- Make and model: Boeing 737-8
- Aircraft serial: 64447
- Aircraft time: 11,766 hours, 4,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY - BATTERY PACK CAPACITY CHECK POWER SUPPLY BATTERY PACK CAPACITY CHECK - AFT EMERGENCY LIGHTS FAILED POWER CAPACITY TEST. REMOVED AND REPLACED AFT EMERGENCY BATTERY PACK. OPS CHECK GOOD. REF AMM 33-51-06.PARTS USED:  99-3351-3-0015,QTY :1
